Concrete Operators (Mar 2015)

Banach algebra of the Fourier multipliers on weighted Banach function spaces

  • Karlovich Alexei

DOI
https://doi.org/10.1515/conop-2015-0001
Journal volume & issue
Vol. 2, no. 1

Abstract

Read online

Let MX,w(ℝ) denote the algebra of the Fourier multipliers on a separable weighted Banach function space X(ℝ,w).We prove that if the Cauchy singular integral operator S is bounded on X(ℝ, w), thenMX,w(ℝ) is continuously embedded into L∞(ℝ). An important consequence of the continuous embedding MX,w(ℝ) ⊂ L∞(ℝ) is that MX,w(ℝ) is a Banach algebra.

Keywords